It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sue on March 30, 2000 at 16:25:21:

Dear Cathy ty for your response. I have not been to this site for quite awhile.

I have been off Tamoxifen for 2 weeks but still have some mild fluid retention ankles, feet etc. I had no blood clots. I also am experiencing the worst hot flashes even tho I take Bellergel tabs and Soy capsules.

At least I am not weepy like I was. I also am not nauseated or light headed like I was from time to time.

My Dr will re-evailuate me in June.

Follow Ups

All times are GMT -7. The time now is 12:35 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!